| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information:.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Bent haptic was reported following the implantation of the non pre-loaded ar40e model intraocular lens (iol).The iol was cut out during the same procedure and replaced with a back-up ar40e 4.0 diopter iol that was implanted in the patient¿s ocular sinister (left eye).During the procedure, there was no incision enlargement, serious patient injury, sutures, nor vitrectomy.Patient prognosis post-procedure was reported as expected.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 22-oct-2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside the lens daisy wheel.Visual inspection under magnification reveal that the lens was cut in half and stuck together.The lens was unstuck and cleaned revealing that one lens half was damaged and the haptic was bent.Complaint issue "dc-haptic damaged" was identified during product evaluation.However, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.